# SDR SWAA2018051021825

- Difficulty date: May 6, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 70,640 hours, 42,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLASP OUT OF ADJUST.  ADJUSTED GIRT BAR PER AMM.
